<--- Back to Details
First PageDocument Content
Field theory / Algebraic structures / Algebra / Polynomials / Euclidean algorithm / Finite field / Prime number / Algorithm / P / Mathematics / Abstract algebra / Theoretical computer science
Date: 2006-04-23 11:16:58
Field theory
Algebraic structures
Algebra
Polynomials
Euclidean algorithm
Finite field
Prime number
Algorithm
P
Mathematics
Abstract algebra
Theoretical computer science

Deterministic equation solving over finite fields Proefschrift

Add to Reading List

Source URL: www.opt.math.tugraz.at

Download Document from Source Website

File Size: 700,84 KB

Share Document on Facebook

Similar Documents

Mathematical analysis / Probability theory / Statistical theory / Asymptotic theory / Graph theory / Markov chain / Random variable / Conditional probability distribution / Stochastic processes / Harris chain / Law of large numbers

3 May 1998 ITERATED RANDOM FUNCTIONS Persi Diaconis Department of Mathematics & ORIE Cornell University

DocID: 1xVWv - View Document

Mathematics / Computer arithmetic / Numerical analysis / Applied mathematics / Arithmetic / Interval arithmetic / Computer-assisted proof / Computational science / Scan

SCAN 2018 Post-conference Proceedings Special Issue of Journal of Computational and Applied Mathematics Call for Papers Special Issue on the 18th International Symposium on Scientific Computing, Computer Arithmetic,

DocID: 1xVSx - View Document

Algebra / Mathematics / Polynomials / Computer algebra / Polynomial / General number field sieve / Resultant / Irreducible polynomial / Factorization / Polynomial greatest common divisor / Degree of a polynomial

MATHEMATICS OF COMPUTATION Volume 00, Number 0, Pages 000–000 SXXBETTER POLYNOMIALS FOR GNFS SHI BAI, CYRIL BOUVIER, ALEXANDER KRUPPA, AND PAUL ZIMMERMANN

DocID: 1xVRE - View Document

A characterization of Riemann integrability Cosmin Burtea Faculty of Mathematics, "Al. I. Cuza" University of Ia³i, Romania Abstract We prove a characterization of Riemann integrability by using some Darboux-like sums w

DocID: 1xVOd - View Document

Mathematics 7-12, BS "DBEFNJD.BQ  5IF"DBEFNJD.BQTFSWFTBTBTVHHFTUFEDPVSTFTFRVFODFPOMZ4UVEFOUTBSFOPUMJNJUFEUPUIJTQMBOJUJTNFBOUUPCFVTFEBT

DocID: 1xVH0 - View Document